| Model Number |
150102 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the leg bag was not working.The patient had been using this product for less than 90 days.Per additional information received via liberator on (b)(6) 2021, it was indicated that the leg bags were not provided with green tubing or connector.
Event or Problem Description
It was reported that the leg bag was not working.The patient had been using this product for less than 90 days.Per additional information received via liberator on 26oct2021, it was indicated that the leg bags were not provided with green tubing or connector.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be "incorrect assembly operation".It is unknown whether the device had met relevant specifications.Based on no patient involvement the product does not appear to have been used.However, the product is intended to be used for treatment purposes.It was unknown whether the product had caused the reported failure.The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: a labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.